A 53-year-old female asked:
ive been on keflex 6 days. last night i had a hive about the size of a dime on left breast. i took 2 benadryl and its almost gone this morning. could keflex cause 1 hive? should i finish the last dose? or skip it? am i now allergic to keflex?
1 doctor answer
Dr. Robert Kwok answered
33 years experience Pediatrics
Cannot tell for sure: It is possible to be allergic to any medication. A medication has other ingredients, such as stabilizers, preservatives, pH buffers, etc..., and a person may be allergic to one of the other ingredients. Also, a person can be ok with the drug, but react to a breakdown product of the drug, or react to a "bound" combination of the drug+substance (the substance may be from the person's own body).
Answered on Feb 21, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month